# SDR J7SA20170827001

- Difficulty date: August 27, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N542FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20217
- Aircraft time: 8,468 hours, 5,192 cycles
- System (JASC): 2612 · Fire Detection
- Part: Display
- Condition: Malfunctioned
- Location: Pilots
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO INTERMITTENT NR 1 AND 2 ENGINE FIRE INDICATIONS AND MALFUNCTIONING RADIOS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED PILOT'S MFD ADAPTIVE FLIGHT DISPLAY UNIT WITH AN OVERHAULED UNIT. MVF SUCCESSFUL.
